# SDR IPXA2023022891411

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 24,386 hours, 15,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAESCAPE SLIDE DOOR DISARMING SAFETY PIN MISSING. - NOT A REPORTABLE SDRINSTALLED ESCAPE SLIDE DOOR SAFETY PIN. PER A300 AMM 52-10-00.
